JournalsrmiVol. 2, No. 1pp. 55–71

Lifting Properties, Nehari Theorem and Paley Lacunary Inequality

  • M. Cotlar

    Central University of Venezuela, Caracas, Venezuela
  • C. Sadosky

    Howard University, Washington, USA
Lifting Properties, Nehari Theorem and Paley Lacunary Inequality cover
Download PDF

Abstract

A general notion of lifting properties for families of sesquilinear forms is formulated. These lifting properties, which appear as particular cases in many classical interpolation problems, are studied for the Toeplitz kernels in Z\mathbb Z, and applied for refining and extending the Nehari theorem and the Paley lacunary inequality.

Cite this article

M. Cotlar, C. Sadosky, Lifting Properties, Nehari Theorem and Paley Lacunary Inequality. Rev. Mat. Iberoam. 2 (1986), no. 1, pp. 55–71

DOI 10.4171/RMI/25